# SDR 2004FA0000219

- Difficulty date: January 13, 2004
- Submitted: February 24, 2004
- Operation: General aviation
- Aircraft: N49
- Make and model: Cvac 440
- Aircraft serial: 479
- Engine: Allsn 501D13
- System (JASC): 6120 · Propeller Controlling System
- Part: O-Ring
- Part number: 6873725012
- Condition: Cut
- Location: Transfer Tube
- Part time: 33,437 hours
- Component: Regulator, Aeroprodtsxx
- Component part number: 6505619
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT CRUISE FLIGHT NR 1 PROP EXPERIENCED RPM FLUCTUATIONS.  AS A PRECAUTIONARY MEASURE, PROP WAS FEATHERED.  PILOT LANDED UNEVENTFULLY.  FOUND REGULATOR TO PROP, OIL TRANSFER TUBE, O-RING CUT.  INSTALLED NEW O-RING.  GROUND RUN FUNCTIONAL AND LEAK CHECKS GOOD.
